# SDR AWXA200700635

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 29,816 hours, 11,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2016
- Condition: Failed
- Location: Emergency Light
- Part time: 29,808 hours, 11,542 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING OVERNIGHT CHECK, EMERG LIGHT "PUSH BUTTON" TEST FAILED.  FWD EPSU FAULTS "UNIT FAULT".  MX REPLACED THE EPSU POWER SUPPLY AND BATTERY PACK.
